# SDR DL757081487

- Difficulty date: November 4, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 141N516010
- Condition: Corroded
- Location: G1 Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY LEFT GALLEY MOUNT PAD CORRODED.  REPAIRED PER 51-40-02 BY REPLACEMENT ON NR 00079.
